# SDR SWAA2016062053010

- Difficulty date: May 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65464388SWA
- Part serial: E1939
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK CORRODED ON HOLE ATTACHMENT BOLT.  REPAIRED NR 4 FLAP TRACK IAW EA.
